MAUDE Adverse Event Report: NAVILYST MEDICAL, INC. ANGIODYNAMICS MINI STICK MAX; MINISTICK MAX

NAVILYST MEDICAL, INC. ANGIODYNAMICS MINI STICK MAX; MINISTICK MAX
Catalog Number 45-759
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
During attempted peripheral artery angioplasty of left femoral artery, was accessed utilizing the micropuncture technique.It was difficult to place the micropuncture sheath over the guidewire into vessel.The guidewire actually broke with part being retained in the iliac artery.The common femoral artery was re-accessed by gaining entry into the vessel.A 4-french angled glide catheter and a 2mm micro snare kit was used to retrieve the broken wire.There were no complications as a result of this event.

Brand Name
ANGIODYNAMICS MINI STICK MAX
Common Device Name
MINISTICK MAX
Manufacturer (Section D)
NAVILYST MEDICAL, INC.
MDR Report Key5952310
Report NumberMW5064763
Device Sequence Number1916396
Product Code DRE
UDI-Device IdentifierH965457590
UDI-PublicH965457590
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number45-759
Device Lot Number5061463
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight66